Advertisement

How will I know if I have taken too much oxymorphone?

You will know if you possibly received too much oxymorphone by the symptoms you have. Call your doctor immediately or go to the emergency room if you have any of the following:

• cold, clammy skin
• extreme sleepiness
• very big or small pupils
• limp or weak muscles

Someone needs to call 911 if you have:

• breathing problems
• loss of consciousness
• blue fingertips or skin

Continue Learning about Opiate Agonists

How can I prevent opioid medication withdrawal symptoms?
Travis M. Hendry, MDTravis M. Hendry, MD
To avoid opioid medication (strong medications that affect the way your brain handles pain signa...
More Answers
What should I avoid doing when taking opioid drugs for short-term pain?
Travis M. Hendry, MDTravis M. Hendry, MD
While taking opioid medication (strong medications that affect the way your brain handles pain s...
More Answers
What are side effects of opioid medication?
Dr. Howard J. Shaffer, PhDDr. Howard J. Shaffer, PhD
In addition to their powerful painkilling effects, opioids can produce a feeling of well-being and e...
More Answers
How will my doctor ensure I don’t become addicted to opioid medication?
UCLA HealthUCLA Health
There is no clear way to ensure that you won’t become addicted to opioids if you are taking them for...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.